Journal of Lie Theory
Vol. 12, No. 1, pp. 289--299 (2002)
A Classification of Reductive Linear Groups with Spherical Orbits
Ivan ArzhantsevIvan Arzhantsev
Chair of Algebra
Moscow State University
Moscow, 119899, Russia
Abstract: We classify finite dimensional $G$-modules $V$ of an algebraic reductive group $G$ such that any $G$-orbit in $V$ is spherical. It is shown that any module with this property can be realized as a spherical module after an extension of the group by a central torus.
Full text of the article:
Electronic fulltext finalized on: 30 Oct 2001. This page was last modified: 9 Nov 2001.